# SDR CA090828006

- Difficulty date: August 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Unit
- Part number: 1009000
- Condition: Damaged
- Location: Fuel System
- Part time: 63 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, FOLLOWING TAKEOFF, ENG EXPERIENCED AN UNCOMMANDED PWR ROLLBACK AND FLUCTUATIONS.  INVESTIGATION REVEALED A DAMAGED FUEL METERING UNIT.  CAUSE OF DAMAGE REMAINS UNDER INVESTIGATION.  WILL CLOSE THIS SDR WHEN ROOT CAUSE HAS BEEN ESTABLISHED.
